Posted by: Edward | 2009-02-26

Unexplainable medical results

Please help me and please don' t judge me- I can' t explain this... I am a 26-year-old white male South African. I consulted a sangoma (a " witchdoctor"  for lack of a better translation) in December in Gauteng. I told him that I wanted to lengthen my penis. He gave me two sets of substances. The first was a brownish powder that when mixed with water turned purple. The second was a dark bluish/metallic substance that I had to mix with Vaseline. I applied both substances to my penis over a period of 2 weeks in the mornings and evenings. Before visiting the sangoma, my flaccid penis length was 12cm. After two weeks, my penis started growing. When flaccid, it is now 25,2cm long. My erect size also increased from 16cm to 28,3cm. I visited the sangoma five weeks after our initial consultation, for what he called " a finishing" . My penis has not grown anymore or shrunken since then. Please explain. How is this medically possible? What did he give me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Edward
I have no idea what he gave you! Technically the changes of your penis growing with medication is as likely as your finger growing if you rub the same medication on it. Your penis is mostly made of skin and vascular tissue, so it could not have been a hormonal effect. I've learnt that you have to be careful what you use in terms of herbal medication as it could cause permanent damage and even impotence but I am not a specialist in this area and an urologist may have a better answer for you!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: cally | 2009-02-27

Edward, maybe the sangoma gave you hallucinogens. Or maybe you have delusions of grandeur. Or maybe you had an allergic reaction to the stuff and got all swollen. Why don' t you go back and ask the sangoma? I don' t think that you needed to post this fairytale of your growing willy on all the forums... even cyber vet... I feel pity for the woman who has to deal with a willy that' s been rubbed with heaven knows what.

Reply to cally

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.